# SDR FDEA201109294213

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 53,765 hours, 12,208 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Solenoid Valve
- Part number: 67030
- Part serial: 237
- Condition: Leaking
- Location: Hyd Resevoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN HYD SYS LO RSVR  INDICATION INFLIGHT FOLLOWED  QRH, AFTER LANDING GREEN SYS REVR INDICATION RETURNED TO NORMAL.  RESTORED FREE FALL EXTENSION SYSTEM TO NORMAL CONDITION AS PER AMM 32-33-00-2. PRESSURED GREEN HYD SYS AS PER AMM29-00-00-06, FOUND KRUEGER SELECTOR            SOLENOID VALVE (50CV) HAD SIGNS OF EXTERNAL LEAK.  REMOVED AND REPLACED SOLENOID VALVE (50CV) AS PER AMM 27-88-12-04-0. SERVICED GREEN HYD RESERVOIR AS PER AMM12-12-29-00. CLEANED AND SECURED PLUG OF GREEN HYD RESERVOIR QTY TRANSMITER 25GQ. PERFORMED ENG RUN AS PER JRH AND PERFORMED OPS TEST OF SLAT/FLAP AS PER AMM27-84-00-05, NO HYD LEAK NOTED. A/C OK FOR  SERVICE.
